HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.7 (1994) >

Title :Approximation of the Korovkin type for vector-valued functions
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :20-Jan-1995
Abstract :Korovkin closures for vector-valued functions are characterized by means of the technique of envelopes as well as the representing operators.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16027
Citation :Ryukyu mathematical journal Vol.7 p.65 -81
Appears in Collections:Vol.7 (1994)

Files in This Item:

File Description SizeFormat
Vol7p065.pdf4300KbAdobe PDFView/Open